# SDR 96ZZZX4722

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6730Y
- Make and model: Piper PA-23-250
- Aircraft serial: 274062
- Engine: Lyc IO540J4A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Part number: LW11750
- Condition: Broken
- Location: Cylinder Nr 5
- Part time: 4,744 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD BROKE AT CRANKSHAFT END OF ROD WHERE IT WIDENS FOR CRANKSHAFT.  ROD SHOWS SIGNS OF FATIGUE.  CYLINDER NR 5, ROD.
